Ask a doctor

Nerve Pain in Teeth, Sinuses and Face Started 1 Wk. After Juvederm

I had Juve for 1st time in n/l folds,chin(2 sds) & 1cheek. Now pain in jaws, all teeth,sinuses (feels lk. sinus infection w/o congest.)-now into all the facial bones.I really cannot do much & have fatigue/depr'n from the pain/wtloss. Sinus/teeth were checked by drs.,are clear,no infection; I am taking huge doses of pain killers. After 6 wks it seems worse.Injector hurt/bruised when press'g on chin where nerves exit jaw. Neuro said likely autoimmune reaction-I will have to ride out.Comments pls?

Doctor Answers (3)

Nerve pain not a known side effect

+2

It seems that you have a neuralgia. Probably there is no causal connection to the Juvederm treatment. 


Mainz Dermatologic Surgeon

Sensory discomfort after injections of juvederm

+1

I am glad that you had your sinuses checked out because that would be one of the things I would consider.  It could be sore or numb from bruising as well or if you have severe pain you should be checked out by your doctor.  Perhaps also it could be a herpes outbreak or neuralgia?

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 15 reviews

Nerve pain in teeth, sinuses and face started 1 wk. after Juvederm

+1

Never have heard of this. Have you or can you report this the the parent company for Juvederm? It would help others. Best of luck and sorry for your [problems. From MIAM I DR. B

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 61 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.